Previous |  Up |  Next


Title: O dvou problémech matematické olympiády (Czech)
Title: On two problems of mathematical olympiad (English)
Author: Mída, Jiří
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 20
Issue: 4
Year: 1975
Pages: 216-217
Category: math
MSC: 97U40
Date available: 2010-08-24T22:19:00Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_20-1975-4_6.pdf 295.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo